Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 60, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 27, 2007, 2:54 AM CDT for DeWitt County, Texas. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2007, 2:54 AM CDT (07:54 UTC)
- Expired
- Jul 29, 2007, 9:26 AM CDT
- In force
- 55 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandies Creek near Westhoff (WHOT2).
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 270754
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI JUL 27 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SANDIES CREEK
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC123-271554-
/O.NEW.KEWX.FL.W.0060.070727T0754Z-070729T0055Z/
/WHOT2.2.ER.070727T0536Z.070727T1800Z.070728T1255Z.NO/
254 AM CDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 AM FRIDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON
WESTHOFF 12 21 21.6 FRI 02 AM 21.2 15.0 7.5
$$6 follow-up statements
000
WGUS44 KEWX 271440
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT FRI JUL 27 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER...SANDIES CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC123-280240-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1030Z/
/WHOT2.2.ER.070727T0536Z.070728T0000Z.070728T2230Z.NO/
940 AM CDT FRI JUL 27 2007
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 22.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST: RISE TO AROUND 23.2 FEET TODAY.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE
WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
PLAIN. ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-280239-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070730T0153Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1353Z.NO/
940 AM CDT FRI JUL 27 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM FRIDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: RISE TO AROUND 27.5 FEET SATURDAY.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
WESTHOFF 12 21 22.6 FRI 09 AM 22.8 17.6 8.0 5.4 4.9
CUERO 19 24 25.6 FRI 09 AM 27.5 24.6 19.2 15.3 13.0
$$000
WGUS84 KEWX 280142
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI JUL 27 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER AND SANDIES CREEK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC123-280942-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1350Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0150Z.NO/
842 PM CDT FRI JUL 27 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL REMAIN ABOVE THE FLOOD STAGE THROUGH THE NIGHT AND THEN
BEGIN TO SLOWLY FALL BY EARLY SATURDAY MORNING. IT WILL FALL BELOW THE FLOOD STAGE
BY SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE
WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
PLAIN. ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-280941-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070729T2240Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1040Z.NO/
842 PM CDT FRI JUL 27 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM FRIDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY SATURDAY
MORNING. THE RIVER WILL FALL BELOW THE FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
WESTHOFF 12 21 23.0 FRI 07 PM 18.4 8.0 5.4 4.9
CUERO 19 24 25.6 FRI 08 PM 23.6 17.6 14.7 13.3
$$000
WGUS44 KEWX 281350
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 AM CDT SAT JUL 28 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER...SANDIES CREEK
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC123-290150-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1424Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0224Z.NO/
850 AM CDT SAT JUL 28 2007
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 22.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...FALL
BELOW BANKFULL STAGE MONDAY.
$$
TXC123-290150-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070729T2236Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1036Z.NO/
850 AM CDT SAT JUL 28 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: CRESTING...FALL BELOW FLOOD STAGE SUNDAY...
FALL BELOW BANKFULL STAGE MONDAY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
WESTHOFF 12 21 22.8 SAT 07 AM 18.9 10.2 5.4 4.9 4.7
CUERO 19 24 25.9 SAT 08 AM 23.7 18.8 15.2 13.6 15.7
$$000
WGUS84 KEWX 281356
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SAT JUL 28 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER...SANDIES CREEK
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC123-282156-
/O.CON.KEWX.FL.W.0060.000000T0000Z-070729T1424Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0224Z.NO/
856 AM CDT SAT JUL 28 2007
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 22.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
FALL BELOW BANKFULL STAGE MONDAY.
$$
TXC123-282156-
/O.CON.KEWX.FL.W.0032.000000T0000Z-070729T2236Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1036Z.NO/
856 AM CDT SAT JUL 28 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SATURDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: CRESTING...FALL BELOW FLOOD STAGE SUNDAY...
FALL BELOW BANKFULL STAGE MONDAY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
WESTHOFF 12 21 22.8 SAT 07 AM 18.9 10.2 5.4 4.9 4.7
CUERO 19 24 25.9 SAT 08 AM 23.7 18.8 15.2 13.6 15.7
$$000
WGUS84 KEWX 290220
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT SAT JUL 28 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER AND SANDIES CREEK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC123-291020-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1830Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0630Z.NO/
920 PM CDT SAT JUL 28 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS NOW FALLING. IT WILL CONTINUE TO FALL
AND WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY MORNING. IT WILL CONTINUE
TO FALL AND DROP BELOW THE BANKFULL STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
TXC123-291020-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070730T1600Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070730T0400Z.NO/
920 PM CDT SAT JUL 28 2007
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS REACHING NEAR ITS CREST NOW AND WILL BEGIN TO FALL OVERNIGHT.
IT WILL FALL BELOW THE FLOOD STAGE BY LATE SUNDAY EVENING. IT WILL CONTINUE TO FALL
AND DROP BELOW THE BANKFULL STAGE BY LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
WESTHOFF 12 21 21.8 SAT 09 PM 13.0 7.2 4.9 4.7
CUERO 19 24 26.0 SAT 08 PM 22.1 17.8 14.6 16.0
$$000
WGUS84 KEWX 291426
FLSEWX
TXC123-292226-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 AM CDT SUN JUL 29 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
SANDIES CREEK...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC123-291456-
/O.CAN.KEWX.FL.W.0060.000000T0000Z-070729T1830Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T1000Z.NO/
926 AM CDT SUN JUL 29 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SANDIES CREEK NEAR WESTHOFF.
* AT 09AM SUNDAY THE STAGE WAS...20.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* BANKFULL STAGE IS 12.0 FEET.
* FORECAST: BELOW FLOOD STAGE NOW...FALL BELOW BANKFULL STAGE TUESDAY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
WESTHOFF 12 21 20.6 SUN 09 AM 15.9 11.0 4.9 4.7 4.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 26, 11:31 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 26, 11:31 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1131 PM CDT THU JUL 26 2007 .AVIATION... VFR CIGS PREVAIL ATTM WITH ISOLATED SHOWERS LOCATED OVER THE COASTAL PLAINS MOVING NORTHWEST. THE LOW LEVEL GULF INFLOW WILL ALLOW MVFR CIGS TO DEVELOP AFTER 06Z AND LOWER TO IFR BY 10Z. CIGS WILL IMPROVE TO MVFR BY 15Z AND VFR BY 17Z. AN UPPER LEVEL DISTURBANCE WILL REMAIN OVER THE REGION ALLOWING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP BY 15Z BECOMING WIDESPREAD AFTER 19Z. LIFR/IFR CIGS AND VSBYS WILL OCCUR IN AND NEAR THUNDERSTORMS WITH CONVECTIVE GUSTS OF 30 KTS POSSIBLE. CONVECTION WILL WANE AFTER 03Z WITH CONVECTIVE DEBRIS CLOUDINESS RESULTING IN VFR CIGS. && .PREV DISCUSSION... /ISSUED 924 PM CDT THU JUL 26 2007/ UPDATE... UPDATED FORECAST TO DECREASE 1ST PERIOD POPS AND QPF BASED ON RADAR TRENDS (DOWN) AND PRELIMINARY 00Z NAM12 DATA SHOWING LITTLE TO NO QPF OVERNIGHT. A SHORTWAVE TROUGH ROUNDING THE WSW SIDE OF THE UPPER LOW ACROSS WEST TEXAS CAN BE SEEN IN THE LATEST WATER VAPOR SATELLITE IMAGERY AND WILL CONTINUE ESE OVERNIGHT... ENHANCING COASTAL TROUGHING AND KICKING-OFF SHOWERS AND THUNDERSTORMS CLOSER TO THE COAST. BY TOMORROW MORNING...STORMS WILL MOVE INLAND ACROSS OUR AREA...MAINLY BETWEEN I-35 AND HOUSTON. A RECONFIGURATION OF THE FLASH FLOOD WATCH MAY BE NEEDED LATER PENDING MORE 00Z MODEL DATA SUPPORTING LITTLE PRECIP ACROSS OUR WESTERN COUNTIES. NEW SUITE OF PRODUCTS OUT SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 84 72 87 74 / 30 70 50 50 30 AUSTIN BERGSTROM INTL AIRPORT 70 87 71 88 72 / 30 70 50 50 30 DEL RIO INTL AIRPORT 72 89 74 90 74 / 20 40 40 40 50 SAN ANTONIO INTL AIRPORT 70 85 74 86 74 / 30 70 50 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 11/13
Hazardous weather outlook, Jul 26, 9:20 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 920 PM CDT THU JUL 26 2007 TXZ171>173-183>194-202>209-217>225-228-271100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 920 PM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON. THE BEST CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS OVERNIGHT WILL BE EAST OF THE I-35 CORRIDOR. LOCALLY HEAVY RAINFALL ON ALREADY SATURATED SOILS WILL RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH WILL CONTINUE THROUGH FRIDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE POSSIBLE ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED BY SUNDAY INTO EARLY NEXT WEEK AS HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE BUILDS OVER SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 9:05 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLASH FLOOD 3 NW AUSTIN 30.34N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.
0830 AM FLASH FLOOD 6 NNW AUSTIN 30.39N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.
0830 AM FLASH FLOOD 2 SSW AUSTIN 30.28N 97.76W
07/26/2007 TRAVIS TX BROADCAST MEDIA
STREET FLOODING OLTORF AT HAVENSIDE.
0840 AM FLASH FLOOD 12 NW AUSTIN 30.43N 97.89W
07/26/2007 TRAVIS TX BROADCAST MEDIA
RIVER PLACE BLVD AT STATE HWY 2222 NEAR FOUR POINTS DRIVE
FLOODED.
0851 AM HEAVY RAIN 4 NNW AUSTIN 30.36N 97.78W
07/26/2007 M1.64 INCH TRAVIS TX ASOS
1.64 IN THE PAST HOUR.
0900 AM HEAVY RAIN 2 N HOLLYWOOD PARK 29.63N 98.48W
07/26/2007 M1.71 INCH BEXAR TX TRAINED SPOTTER
1.71 IN THE PAST 4 HOURS.
0937 AM HEAVY RAIN 3 ENE ROUND ROCK 30.53N 97.63W
07/26/2007 M0.78 INCH WILLIAMSON TX TRAINED SPOTTER
0.78 IN THE PAST HOUR.
0945 AM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/26/2007 E1.52 INCH TRAVIS TX TRAINED SPOTTER
1.52 IN THE PAST TWO HOURS.
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:41 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jul 27, 12:02 PM CDT | Flash Flood Warning | EWX | Fayette, Lee | 3 hr |
| Jul 27, 2:12 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.